Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$h$-vectors of simplicial cell balls
HTML articles powered by AMS MathViewer

by Satoshi Murai PDF
Trans. Amer. Math. Soc. 365 (2013), 1533-1550 Request permission

Abstract:

A simplicial cell ball is a simplicial poset whose geometric realization is homeomorphic to a ball. Recently, Samuel Kolins gave a series of necessary conditions and sufficient conditions on $h$-vectors of simplicial cell balls, and characterized them up to dimension $6$. In this paper, we extend Kolins’ results. We characterize all possible $h$-vectors of simplicial cell balls in arbitrary dimension.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 05E45, 52B05, 13F55
  • Retrieve articles in all journals with MSC (2010): 05E45, 52B05, 13F55
Additional Information
  • Satoshi Murai
  • Affiliation: Department of Mathematical Science, Faculty of Science, Yamaguchi University, 1677-1 Yoshida, Yamaguchi 753-8512, Japan
  • MR Author ID: 800440
  • Email: murai@yamaguchi-u.ac.jp
  • Received by editor(s): May 31, 2011
  • Received by editor(s) in revised form: July 19, 2011
  • Published electronically: September 27, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 1533-1550
  • MSC (2010): Primary 05E45, 52B05; Secondary 13F55
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05674-1
  • MathSciNet review: 3003273